# SDR 2003UALA00461

- Difficulty date: June 1, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 42,498 hours, 15,682 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EEL LIGHTS BETWEEN ROW 23 AND 31 INOPERATIVE WITH TEST SWITCH AND MASTER SWITCH IN COCKPIT.  REPLACED POWER SUPPLY BATTERY PACK.
